MAUDE Adverse Event Report: ZYNO MEDICAL, LLC BX-70072-F; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC BX-70072-F; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-70072-F
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
For lot 2502043, the customer reported two additional leaking administration sets on (b)(6) 2025.The customer provided a video documenting the issue, which showed fluid leaking from below the drip chamber.No patient involvement or adverse event was reported at the time of this complaint.
 
Additional Manufacturer Narrative
A review of complaint history for lot 2502043 was conducted.Two complaint records were identified from the same customer, including this complaint, with a total reported quantity of five affected administration sets.The end user provided a video documenting the reported issue.Review of the video confirmed visible fluid leakage originating below the drip chamber at the bonded connection between the drip chamber and the tubing.Manufacturing and release documentation for lot 2502043 (bx-70072-f) was reviewed, including the certificate of conformance and certificate of sterilization.The lot consisted of (b)(4) units, was manufactured on march 15, 2025, sterilized using ethylene oxide under load number (b)(4), and released to finished goods after meeting applicable manufacturing, inspection, and sterilization requirements.This failure mode is being evaluated under capa zm2023-20, ¿zyno iv set ¿ iv set issues.¿ additionally, an existing supplier corrective action request (scar 2025-007) has been issued to the contract manufacturer, xingda, related to administration set leakage.Intuvie received two unused cases of the affected administration sets from the customer on december 22, 2025.Testing of the returned sets is currently ongoing.A follow-up mdr will be submitted upon completion of the evaluation to report the test results and investigation conclusions.Refer to (b)(4).

Brand Name
BX-70072-F
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23980310
Report Number3006575795-2026-00832
Device Sequence Number16104297
Product Code FPA
UDI-Device Identifier00814371020587
UDI-Public(01)00814371020587(17)260314(10)2502043
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberBX-70072-F
Device Catalogue NumberBX-70072-F
Device Lot Number2502043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown